Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 8 > Some Anti-Solutions of the Pillai's Conjecture and...
< Back to Volume

Some Anti-Solutions of the Pillai's Conjecture and Proof of Fermat's Last Theorem

Download PDF

Abstract:

Let us show several; including the part already well known variants of find uncountable set solutions of equation Axm - Byn = C[1] for natural numbers A,B,C,x,y,m,n of specified values A, B, C, in contrast to the Pillai's conjecture, in which it is assumed that the set of solutions of equation [1] is finite, and proof of Fermat's Last Theorem.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 8)
Pages:
26-34
DOI:
10.18052/www.scipress.com/BSMaSS.8.26
Citation:
K. R. R. Gandhi et al., "Some Anti-Solutions of the Pillai's Conjecture and Proof of Fermat's Last Theorem", The Bulletin of Society for Mathematical Services and Standards, Vol. 8, pp. 26-34, 2013
Online since:
Dec 2013
Export:
Distribution: